Vol. 3, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Equivariant noncommutative motives

Gonçalo Tabuada

Vol. 3 (2018), No. 1, 125–156

Given a finite group G, we develop a theory of G-equivariant noncommutative motives. This theory provides a well-adapted framework for the study of G-schemes, Picard groups of schemes, G-algebras, 2-cocycles, G-equivariant algebraic K-theory, etc. Among other results, we relate our theory with its commutative counterpart as well as with Panin’s theory. As a first application, we extend Panin’s computations, concerning twisted projective homogeneous varieties, to a large class of invariants. As a second application, we prove that whenever the category of perfect complexes of a G-scheme X admits a full exceptional collection of G-invariant (G-equivariant) objects, the G-equivariant Chow motive of X is of Lefschetz type. Finally, we construct a G-equivariant motivic measure with values in the Grothendieck ring of G-equivariant noncommutative Chow motives.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$\mathrm G$-scheme, $2$-cocycle, semidirect product algebra, twisted group algebra, equivariant algebraic $K\mkern-2mu$-theory, twisted projective homogeneous scheme, full exceptional collection, equivariant motivic measure, noncommutative algebraic geometry
Mathematical Subject Classification 2010
Primary: 14A22, 14L30, 16S35, 19L47, 55N32
Received: 23 August 2016
Revised: 5 April 2017
Accepted: 19 April 2017
Published: 7 September 2017
Gonçalo Tabuada
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Departamento de Matemática
Faculdade de Ciência e Tecnologia
Universidade Nova de Lisboa
Centro de Matemática e Aplicações
Faculdade de Ciência e Tecnologia
Universidade Nova de Lisboa